Periodic Solutions for a Kind of Second Order Differential Equation with Multiple Delays

Abstract:

Article Preview

Based on Mawhin's continuation theorem and some analysis skill, some sufficient conditions for the existence of periodic solutions for a kind of second order differential equation with multiple deviating arguments are obtained. Results obtained in this paper extend the existing results.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

27-31

DOI:

10.4028/www.scientific.net/AMM.50-51.27

Citation:

M. L. Tang and X. G. Liu, "Periodic Solutions for a Kind of Second Order Differential Equation with Multiple Delays", Applied Mechanics and Materials, Vols. 50-51, pp. 27-31, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.